Kuwait-University-Journal-of-Law-header
Search
Kuwait Journal of Science

Previous Issues

Advance Search
Year : From To Vol
Issue Discipline:
Author

Volume :39 Issue : 1 2012      Add To Cart                                                                    Download

Asymptotic formulas for eigenfunctions of the Sturm-Liouville problems with eigenvalue parameter in the boundary conditions

Auther : NİHAT ALTINIŞIK*, OKTAY MUKHTAROV** AND MAHİR KADAKAL***

 

*Ondokuz Mayis University, Science and Arts Faculty, Departments of Mathematics, Samsun-Turkey; e-mail: anihat@omu.edu.tr
 
**Gaziosmanpasa University, Science and Arts Faculty, Departments of Mathematics, Tokat-Turkey; e-mail: omukhtarov@yahoo.com, muhtarov@gop.edu.tr
 
***Ahi Evran University, Science and Arts Faculty, Departments of Mathematics, Kirsehir-Turkey; e-mail: mkadakal@ahievran.edu.tr, mahirkadakal@gmail.com
 
ABSTRACT
In this study, discontinuous Sturm-Liouville problems with eigenvalue parameter in the boundary conditions and with transmission conditions at the point of discontinuity are considered. We construct some basic solutions, derive an asymptotic expression for these solutions and suggest a new approach for the definition of a suitable Hilbert space and a symmetric linear operator defined in this space in such a way that the considered problem can be interpreted as the eigenvalue problem of this operator. By using these results we find asymptotic formulas for eigenvalues and corresponding eigenfunctions.
 
Keywords: Discontinuous Sturm-Liouville problem, transmission conditions, the asymptotic of eigenvalues, discontinuous boundary value problem.
 
AMS subject classifications: 34B24, 34L10, 34L20

Kuwait Journal of Science
Journal of Law

You are Visitor No.

55470

Journal of Law
Journal of Law
Tell your friendsJournal of Law
Journal of Law

Last Updated

Jun 19, 2012

Journal of Law
Journal of Law
Journal of Law

Please enter your email Here to receive our news

Journal of Law